Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Cramps, light curdish discharge, unprotected sex, back pain, headache, period late

For the past i would say 3 days i have been having light cramps i have a really ligh curdish discgarge no itch , but i did have un protected sex aroun ovulation i dont think he ejaculated but not sure, ive had lower back pain headaaches that come and go today i felt queasy and now my throat hurts and my boobs are tender my period is due in 6 days is this normal?? im 5 foot 3 inches about 140 pounds and im pretty healthy i excercise daily and eat pretty goog im 23 yrs old
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
were ur periods regular?
did you investigate for thyroids problems?
is your weight is increasing of late?
1.may be premenstrual syndrome or the tension due to unprotected intercourse is the reason for ur headache or thyroids?
2.white dischage if not the curdy precipitate like along with itching is not of significance.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor